Discussions By Condition: I cannot get a diagnosis.

Delayed effect of overdosing on Tylenon PM?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • July 3, 2007
  • 10:50 PM

Around three and a half years ago, I overdosed on tylenol pm pills (and didn't go to the hospital afterwards). Nothing happened to me after that.

However, now, I have edema in both my legs. I've taken some lab tests for kidney function that my doctor ordered, but I did not tell him about the overdosing incident. Could that have something to do with my edema now? Should I say something? I don't like mentioning that part of my life because I feel that I've closed the door to it. But I'm worried if it caused delayed damage to my kidneys.

Reply Flag this Discussion

2 Replies:

  • Definitely let your doctor know as much as possible. I made the mistake of not informing my doctor of all the medication I was taking and it cost me a LOT of un -needed discomfort. Be sure to let your doctor know EVERYTHING. Don't be afraid to bring things up...you can deal with it! Otherwise you would not be bringing it up here. Good luck with everything! You sound like you have things going in the right direction in your life. So...be sure to get your health in its best state possible!
    Dave F 7 Replies Flag this Response
  • Liver failure and death would occur within a couple of days with untreated high-dose Tylenol overdose. Maybe you just damaged your liver...but tell your doc soon.
    rad-skw 1605 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.